Alert archive / North Carolina / Small Craft Advisories in 2012
Small Craft Advisory 27, NWS Newport/Morehead City, NC
NWS Newport/Morehead City, NC issued this small craft advisory at Mar 27, 2012, 9:12 PM EDT. It took effect at Mar 28, 2012, 12:00 PM EDT. It was in force for 21 hr.
The area
The counties it named.
The facts
- Issued
- Mar 27, 2012, 9:12 PM EDT (01:12 UTC)
- In effect from
- Mar 28, 2012, 12:00 PM EDT
- Expired
- Mar 29, 2012, 9:00 AM EDT
- In force
- 21 hr
- Issued by
- NWS Newport/Morehead City, NC
The text
As transmitted, in the capitals the NWS used until 2016.
713 WHUS72 KMHX 280112 MWWMHX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 912 PM EDT TUE MAR 27 2012 ...GUSTY SOUTHWEST WINDS TO DEVELOP WEDNESDAY AFTERNOON... .GUSTY SOUTHWEST WINDS AND ROUGH SEAS WILL DEVELOP WEDNESDAY AFTERNOON THROUGH THURSDAY AFTERNOON AHEAD OF A FAST-MOVING COLD FRONT. AMZ152-154-280930- /O.CAN.KMHX.SC.Y.0026.000000T0000Z-120328T0600Z/ /O.NEW.KMHX.SC.Y.0027.120328T1600Z-120329T1600Z/ S OF OREGON INLET TO CAPE HATTERAS NC OUT 20 NM- S OF CAPE HATTERAS TO OCRACOKE INLET NC OUT 20 NM INCLUDING THE MONITOR NATIONAL MARINE SANCTUARY- 912 PM EDT TUE MAR 27 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON WEDNESDAY TO NOON EDT THURSDAY... ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON WEDNESDAY TO NOON EDT THURSDAY. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. * WINDS...SOUTHWEST 20 TO 25 KT WITH GUSTS UP TO 30 KT WEDNESDAY AFTERNOON INTO THURSDAY. * SEAS...BUILDING TO AS HIGH AS 4 TO 6 FEET WEDNESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ150-280215- /O.CAN.KMHX.SC.Y.0026.000000T0000Z-120328T0600Z/ S OF CURRITUCK BEACH LIGHT TO OREGON INLET NC OUT 20 NM- 912 PM EDT TUE MAR 27 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ AMZ156-280930- /O.NEW.KMHX.SC.Y.0027.120328T1600Z-120329T1600Z/ S OF OCRACOKE INLET TO CAPE LOOKOUT NC OUT 20 NM- 912 PM EDT TUE MAR 27 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON WEDNESDAY TO NOON EDT THURSDAY... THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON WEDNESDAY TO NOON EDT THURSDAY. * WINDS...SOUTHWEST 20 TO 25 KT WITH GUSTS UP TO 30 KT WEDNESDAY AFTERNOON THROUGH THURSDAY. * SEAS...BUILDING TO AS HIGH 4 TO 6 FEET WEDNESDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
7 follow-up statements
374 WHUS72 KMHX 280431 MWWMHX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 1231 AM EDT WED MAR 28 2012 ...GUSTY SOUTHWEST WINDS TO DEVELOP WEDNESDAY AFTERNOON... .GUSTY SOUTHWEST WINDS AND ROUGH SEAS WILL DEVELOP WEDNESDAY AFTERNOON AND CONTINUE WEDNESDAY NIGHT AHEAD OF A COLD FRONT. AMZ135-281245- /O.EXB.KMHX.SC.Y.0027.120328T1800Z-120329T0900Z/ PAMLICO SOUND- 1231 AM EDT WED MAR 28 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 5 AM EDT THURSDAY... THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 5 AM EDT THURSDAY. * WINDS...SOUTHWEST 20 TO 25 KT THIS AFTERNOON THROUGH LATE TONIGHT. * SEAS...2 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ158-281245- /O.EXB.KMHX.SC.Y.0027.120328T1800Z-120329T1600Z/ S OF CAPE LOOKOUT TO N OF SURF CITY NC OUT 20 NM- 1231 AM EDT WED MAR 28 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO NOON EDT THURSDAY... THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO NOON EDT THURSDAY. * WINDS...SOUTHWEST 20 TO 25 KT THIS AFTERNOON THROUGH LATE TONIGHT. * SEAS...BUILDING TO 4 TO 6 FEET LATE TODAY INTO THURSDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ152-154-156-281245- /O.CON.KMHX.SC.Y.0027.120328T1600Z-120329T1600Z/ S OF OREGON INLET TO CAPE HATTERAS NC OUT 20 NM- S OF CAPE HATTERAS TO OCRACOKE INLET NC OUT 20 NM INCLUDING THE MONITOR NATIONAL MARINE SANCTUARY- S OF OCRACOKE INLET TO CAPE LOOKOUT NC OUT 20 NM- 1231 AM EDT WED MAR 28 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO NOON EDT THURSDAY... * WINDS...SOUTHWEST 20 TO 25 KT WITH GUSTS UP TO 30 KT THIS AFTERNOON INTO THURSDAY. * SEAS...BUILDING TO 5 TO 7 FEET LATE TODAY AND TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
030 WHUS72 KMHX 280736 MWWMHX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 336 AM EDT WED MAR 28 2012 ...GUSTY SOUTHWEST WINDS WILL DEVELOP TODAY... .GUSTY SOUTHWEST WINDS WILL DEVELOP TODAY AND CONTINUE TONIGHT AHEAD OF A COLD FRONT. AMZ152-154-156-282000- /O.CON.KMHX.SC.Y.0027.120328T1600Z-120329T1600Z/ S OF OREGON INLET TO CAPE HATTERAS NC OUT 20 NM- S OF CAPE HATTERAS TO OCRACOKE INLET NC OUT 20 NM INCLUDING THE MONITOR NATIONAL MARINE SANCTUARY- S OF OCRACOKE INLET TO CAPE LOOKOUT NC OUT 20 NM- 336 AM EDT WED MAR 28 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO NOON EDT THURSDAY... * WINDS...SOUTHWEST 20 TO 25 KT WITH GUSTS UP TO 30 KT THIS AFTERNOON AND EVENING. * SEAS...BUILDING TO 5 TO 8 FT LATER TODAY INTO TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ135-282000- /O.CON.KMHX.SC.Y.0027.120328T1800Z-120329T0900Z/ PAMLICO SOUND- 336 AM EDT WED MAR 28 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 5 AM EDT THURSDAY... * WINDS...SOUTHWEST 20 TO 25 KT THIS AFTERNOON THROUGH LATE TONIGHT. * SEAS...2 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ158-282000- /O.CON.KMHX.SC.Y.0027.120328T1800Z-120329T1600Z/ S OF CAPE LOOKOUT TO N OF SURF CITY NC OUT 20 NM- 336 AM EDT WED MAR 28 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO NOON EDT THURSDAY... * WINDS...SOUTHWEST 20 TO 25 KT THIS AFTERNOON THROUGH LATE TONIGHT. * SEAS...BUILDING TO 4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
255 WHUS72 KMHX 281004 MWWMHX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 604 AM EDT WED MAR 28 2012 ...GUSTY SOUTHWEST WINDS WILL DEVELOP TODAY AND CONTINUE INTO TONIGHT... .SOUTHWEST WINDS WILL INCREASE TODAY INTO TONIGHT AS A COLD FRONT APPROACHES FROM THE NORTHWEST. AMZ130-282000- /O.EXB.KMHX.SC.Y.0027.120328T1600Z-120329T0600Z/ ALBEMARLE SOUND- 604 AM EDT WED MAR 28 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO 2 AM EDT THURSDAY... THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 2 AM EDT THURSDAY. * WINDS...SOUTHWEST 20 TO 25 KT THIS AFTERNOON THROUGH THIS EVENING. * SEAS...2 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ150-282000- /O.EXB.KMHX.SC.Y.0027.120328T1600Z-120329T0900Z/ S OF CURRITUCK BEACH LIGHT TO OREGON INLET NC OUT 20 NM- 604 AM EDT WED MAR 28 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO 5 AM EDT THURSDAY... THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 5 AM EDT THURSDAY. * WINDS...SOUTHWEST 20 TO 25 KT. * SEAS...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ135-282000- /O.EXT.KMHX.SC.Y.0027.120328T1600Z-120329T0900Z/ PAMLICO SOUND- 604 AM EDT WED MAR 28 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM NOON TODAY TO 5 AM EDT THURSDAY... * WINDS...SOUTHWEST 20 TO 25 KT THIS AFTERNOON THROUGH LATE TONIGHT. * SEAS...2 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ152-154-156-282000- /O.CON.KMHX.SC.Y.0027.120328T1600Z-120329T1600Z/ S OF OREGON INLET TO CAPE HATTERAS NC OUT 20 NM- S OF CAPE HATTERAS TO OCRACOKE INLET NC OUT 20 NM INCLUDING THE MONITOR NATIONAL MARINE SANCTUARY- S OF OCRACOKE INLET TO CAPE LOOKOUT NC OUT 20 NM- 604 AM EDT WED MAR 28 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO NOON EDT THURSDAY... * WINDS...SOUTHWEST 20 TO 25 KT WITH GUSTS UP TO 30 KT THIS AFTERNOON AND EVENING. * SEAS...BUILDING TO 5 TO 8 FEET LATER TODAY INTO TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ158-282000- /O.CON.KMHX.SC.Y.0027.120328T1800Z-120329T1600Z/ S OF CAPE LOOKOUT TO N OF SURF CITY NC OUT 20 NM- 604 AM EDT WED MAR 28 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO NOON EDT THURSDAY... * WINDS...SOUTHWEST 20 TO 25 KT THIS AFTERNOON THROUGH LATE TONIGHT. * SEAS...BUILDING TO 4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
823 WHUS72 KMHX 281955 MWWMHX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 355 PM EDT WED MAR 28 2012 ...GUSTY SOUTHWEST WINDS CONTINUE INTO TONIGHT... .GUSTY SOUTHWEST WINDS WILL CONTINUE AHEAD OF A COLD FRONT APPROACHES FROM THE NORTHWEST. WINDS WILL BEGIN TO DIMINISH AS THE COLD FRONT DROPS SOUTH OF THE AREA ON THURSDAY. AMZ158-290400- /O.EXT.KMHX.SC.Y.0027.000000T0000Z-120329T1200Z/ S OF CAPE LOOKOUT TO N OF SURF CITY NC OUT 20 NM- 355 PM EDT WED MAR 28 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 AM EDT THURSDAY... * WINDS...SOUTHWEST 15 TO 25 KT. * SEAS...4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ150-290400- /O.EXT.KMHX.SC.Y.0027.000000T0000Z-120329T0600Z/ S OF CURRITUCK BEACH LIGHT TO OREGON INLET NC OUT 20 NM- 355 PM EDT WED MAR 28 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 AM EDT THURSDAY... * WINDS...SOUTHWEST 15 TO 25 KT. * SEAS...2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ152-154-156-290400- /O.CON.KMHX.SC.Y.0027.000000T0000Z-120329T1600Z/ S OF OREGON INLET TO CAPE HATTERAS NC OUT 20 NM- S OF CAPE HATTERAS TO OCRACOKE INLET NC OUT 20 NM INCLUDING THE MONITOR NATIONAL MARINE SANCTUARY- S OF OCRACOKE INLET TO CAPE LOOKOUT NC OUT 20 NM- 355 PM EDT WED MAR 28 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT THURSDAY... * WINDS...WEST 15 TO 25 KT. * SEAS...4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ135-290400- /O.CON.KMHX.SC.Y.0027.000000T0000Z-120329T0900Z/ PAMLICO SOUND- 355 PM EDT WED MAR 28 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT THURSDAY... * WINDS...SOUTHWEST 15 TO 25 KT. * SEAS...WAVES 1 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ130-290400- /O.CON.KMHX.SC.Y.0027.000000T0000Z-120329T0600Z/ ALBEMARLE SOUND- 355 PM EDT WED MAR 28 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT THURSDAY... * WINDS...SOUTHWEST 15 TO 20 KT WITH GUSTS UP TO 25 KT THROUGH EARLY THURSDAY MORNING. * SEAS...WAVES 1 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
554 WHUS72 KMHX 290207 MWWMHX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 1007 PM EDT WED MAR 28 2012 ...GUSTY SOUTHWEST WINDS CONTINUE INTO TONIGHT... .GUSTY SOUTHWEST WINDS WILL CONTINUE AHEAD OF A COLD FRONT APPROACHES FROM THE NORTHWEST. WINDS WILL BEGIN TO DIMINISH AS THE COLD FRONT DROPS SOUTH OF THE AREA ON THURSDAY. AMZ130-150-290315- /O.CAN.KMHX.SC.Y.0027.000000T0000Z-120329T0600Z/ ALBEMARLE SOUND- S OF CURRITUCK BEACH LIGHT TO OREGON INLET NC OUT 20 NM- 1007 PM EDT WED MAR 28 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ AMZ152-154-156-290930- /O.CON.KMHX.SC.Y.0027.000000T0000Z-120329T1600Z/ S OF OREGON INLET TO CAPE HATTERAS NC OUT 20 NM- S OF CAPE HATTERAS TO OCRACOKE INLET NC OUT 20 NM INCLUDING THE MONITOR NATIONAL MARINE SANCTUARY- S OF OCRACOKE INLET TO CAPE LOOKOUT NC OUT 20 NM- 1007 PM EDT WED MAR 28 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT THURSDAY... * WINDS...SOUTHWEST 20 TO 25 KT WITH GUSTS UP TO 30 KT. * SEAS...BUILDING TO AS HIGH AS 4 TO 7 FEET TONIGHT AND EARLY THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ135-290900- /O.CON.KMHX.SC.Y.0027.000000T0000Z-120329T0900Z/ PAMLICO SOUND- 1007 PM EDT WED MAR 28 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT THURSDAY... * WINDS...SOUTHWEST 20 TO 25 KT WITH GUSTS UP TO 30 KT. * WAVES...2 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ158-290930- /O.CON.KMHX.SC.Y.0027.000000T0000Z-120329T1200Z/ S OF CAPE LOOKOUT TO N OF SURF CITY NC OUT 20 NM- 1007 PM EDT WED MAR 28 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THURSDAY... * WINDS...SOUTHWEST 15 TO 20 KT WITH GUSTS UP TO 25 KT. * SEAS...4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
437 WHUS72 KMHX 290718 MWWMHX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 318 AM EDT THU MAR 29 2012 ...SMALL CRAFT ADVISORY CONDITIONS WILL END THIS MORNING... .A COLD FRONT WILL MOVE SOUTHEAST THROUGH THE REGION TODAY. WINDS WILL BECOME NORTHWEST 10 TO 20 KNOTS WITH SEAS SUBSIDING TO 3 TO 5 FEET. AMZ135-290830- /O.CAN.KMHX.SC.Y.0027.000000T0000Z-120329T0900Z/ PAMLICO SOUND- 318 AM EDT THU MAR 29 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS HAVE DIMINISHED TO LESS THAN 25 KNOTS. $$ AMZ152-154-156-291600- /O.CON.KMHX.SC.Y.0027.000000T0000Z-120329T1600Z/ S OF OREGON INLET TO CAPE HATTERAS NC OUT 20 NM- S OF CAPE HATTERAS TO OCRACOKE INLET NC OUT 20 NM INCLUDING THE MONITOR NATIONAL MARINE SANCTUARY- S OF OCRACOKE INLET TO CAPE LOOKOUT NC OUT 20 NM- 318 AM EDT THU MAR 29 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT TODAY... * WINDS...WEST 20 KT BECOMING NW 15 TO 20 KT. * SEAS...4 TO 6 FEET...SUBSIDING TO 3 TO 5 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ158-291200- /O.CON.KMHX.SC.Y.0027.000000T0000Z-120329T1200Z/ S OF CAPE LOOKOUT TO N OF SURF CITY NC OUT 20 NM- 318 AM EDT THU MAR 29 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING... * WINDS...WEST 20 KT BECOMING NORTHWEST 10 TO 20 KT. * SEAS...4 TO 6 FEET THROUGH DAYBREAK...THEN SUBSIDING TO 2 TO 4 FEET LATER TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
401 WHUS72 KMHX 291038 MWWMHX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 638 AM EDT THU MAR 29 2012 ...SMALL CRAFT ADVISORY CONDITIONS WILL END THIS MORNING... .A COLD FRONT WILL MOVE SOUTHEAST THROUGH THE REGION TODAY. WINDS WILL BECOME NORTHWEST 10 TO 20 KNOTS WITH SEAS SUBSIDING TO 3 TO 5 FEET. AMZ152-154-156-291300- /O.EXT.KMHX.SC.Y.0027.000000T0000Z-120329T1300Z/ S OF OREGON INLET TO CAPE HATTERAS NC OUT 20 NM- S OF CAPE HATTERAS TO OCRACOKE INLET NC OUT 20 NM INCLUDING THE MONITOR NATIONAL MARINE SANCTUARY- S OF OCRACOKE INLET TO CAPE LOOKOUT NC OUT 20 NM- 638 AM EDT THU MAR 29 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM EDT THIS MORNING... * WINDS...WEST 10 TO 20 KT...BECOMING NORTHWEST. * SEAS...4 TO 6 FEET EARLY...SUBSIDING TO 3 TO 5 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ158-291300- /O.EXT.KMHX.SC.Y.0027.000000T0000Z-120329T1300Z/ S OF CAPE LOOKOUT TO N OF SURF CITY NC OUT 20 NM- 638 AM EDT THU MAR 29 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM EDT THIS MORNING... * WINDS...WEST 10 TO 20 KT...BECOMING NORTHWEST. * SEAS...4 TO 6 FT EARLY...SUBSIDING TO 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Newport/Morehead City, NC wrote its last area forecast discussion before this small craft advisory went out at Mar 27, 7:25 PM EDT, 1 hour 47 minutes earlier.
Area forecast discussion, Mar 27, 7:25 PM EDT, 1 hour 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
725 PM EDT TUE MAR 27 2012
.SYNOPSIS...
HIGH PRESSURE WILL BUILD OVER THE REGION TONIGHT...THEN SLIDE
SOUTH OF THE AREA EARLY WEDNESDAY. A COLD FRONT WILL CROSS THE
REGION THURSDAY...FOLLOWED BY HIGH PRESSURE FRIDAY. THE FRONT WILL
LIFT BACK NORTH INTO THE AREA DURING THE WEEKEND AND LINGER OVER
THE REGION INTO EARLY NEXT WEEK. HIGH PRESSURE RETURNS ON TUESDAY.
&&
.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
AS OF 710 PM TUESDAY...HIGH PRESSURE CENTERED NEAR THE NORTH
CAROLINA AND VIRGINIA BORDER AS OF 23Z. CLEAR SKIES PREVAIL AND
GOOD RADIATIONAL COOLING CONDITIONS WILL LEAD TO MINIMUM
TEMPERATURES IN THE 35 TO 40 DEGREE RANGE. FROST ADVISORY IS IN
EFFECT OVERNIGHT WITH SOME PATCHES OF FROST LIKELY IN PROTECTED
AREAS. DID TRIM FROST AREA BACK A LITTLE BIT AWAY FROM THE
IMMEDIATE COAST. NO MAJOR CHANGES TO THE FORECAST.
&&
.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH 6 PM WEDNESDAY/...
RETURN FLOW RAMPS UP QUICKLY ON WEDNESDAY AS PRES GRADIENT TIGHTENS
AHEAD OF A BACKDOOR FRONT SLIDING DOWN THE MID ATLC COAST. GOOD
DOWN SLOPING AND RISING THICKNESSES YIELD BREEZY AND MILD CONDITIONS
WITH HIGH TEMPS INTO THE MID TO UPPER 70S OVER MANY INLAND AREAS...
WITH COOL BREEZES OFF THE SOUNDS HALTING THE TEMPERATURE INCREASE
FOR OBX WHERE MAX TEMPS REACHES NEAR 70F. DIURNAL TEMPERATURE RISES
WILL BE ON THE ORDER OF 35-40 DEGREES FOR INLAND AREAS. SHUD SEE
SOME DIURNAL SCT CU DOT THE SKY...BUT EXPECT MOSUNNY SKIES ON WED.
&&
.LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/...
AS OF 330 PM TUE...COLD FRONT WILL PASS THROUGH WED NIGHT...THOUGH
SCARCE MOISTURE WILL LEAD MAINLY TO AN INC IN MID AND UPPER LEVEL
CLOUDS...WITH VERY SLIGHT CHANCES FOR ANY PRECIP. SHORTWAVE WILL
PASS WELL NORTH OF THE REGION...AND ONLY A SPRINKLE OR VERY
ISOLATED SHOWER WILL AFFECT NORTHERN REACHES OF THE CWA. DESPITE
THE FROPA AND FALLING LOW LEVEL THICKNESS VALS ON NW FLOW
THUR...VERY DRY AIRMASS AND UNIDIRECTIONAL BOUNDARY LAYER FLOW
WILL OFFSET THESE LOWER THICKNESSES...AND EXPECT TEMPS TO REACH
THE 80 DEGREE MARK INLAND ON GUSTY 20 KT NW WINDS. COULD BE SOME
FIRE WEATHER CONCERNS AS AFTERNOON RELATIVE HUMIDITIES PLUMMET INTO
THE 20S PERCENTILE RANGE INLAND...WITH 30S COASTAL AREAS.
COOL AND DRY HIGH PRES WILL BUILD IN THUR NIGHT WITH LOWS AROUND
40 FOR INLAND AREAS. TEMPS WILL MODERATE FRI WITH HIGHS NEAR
CLIMO WITH MOSTLY SUNNY SKIES AND LIGHT WINDS. RETURN FLOW ENSUES
SAT WITH NEXT SYSTEM POISED TO AFFECT THE REGION. LONG RANGE
MODELS IN FAIRLY GOOD AGREEMENT ON NORTHERN STREAM ENERGY SWINGING
THROUGH THE MID ATLANTIC REGION SAT THROUGH SUN. LEFT IN LOW POPS
BEGINNING SAT AFTERNOON THROUGH EVENING...WITH BEST CHANCES
APPEARING TO OCCUR INLAND WITH SEA BREEZE INTERACTION. SEVERE
PARAMETERS ARE STILL QUESTIONABLE AS AMOUNT OF INSTABILITY WILL
DICTATE STRENGTH OF STORMS...THOUGH SOME THUNDER DOES APPEAR TO
ACCOMPANY THE SHOWERS. TEMPS WILL BE NEAR CLIMO SUNDAY WITH RETURN
FLOW BRINGING ABOVE NORMAL TEMPS ONCE AGAIN FOR THE BEGINNING OF
THE WORK WEEK.
&&
.AVIATION /23Z TUESDAY THROUGH SUNDAY/...
SHORT TERM /THROUGH 18Z WED/...
AS OF 715 PM TUESDAY...HIGH PRESSURE WILL DOMINATE OVERNIGHT WITH
VFR CONDITIONS EXPECTED. THERE COULD BE SOME PATCHES OF
FOG...ESPECIALLY NEAR THE RIVER AT PGV AND EWN...BUT THE AIRMASS
WILL DRY ENOUGH TO PREVENT ANY WIDESPREAD FOG. OTHER THAN SCT
DIURNAL CU WED AFTN...SKIES SHLD REMAIN MOSTLY CLR THRU THE
PERIOD. AS WINDS GO CALM TONIGHT AND TEMPS APPROACH DEWPTS SOME
ISOLATED SHALLOW FOG PATCHES WILL BE POSS LATE BUT LIKELY NOT
AFFECTING FLIGHT OPS SO WILL NOT INCLUDE IN TAFS. GUSTY WSW WINDS
DEVELOP IN THE WELL MIXED ENVIRONMENT WED WITH GUSTS TO 20-22KT
LIKELY DURING THE AFTN.
LONG TERM /WEDNESDAY THROUGH SATURDAY/...
AS OF 330 PM TUES...ONLY AN INC IN MID AND HIGH CLOUDS WED NIGHT
WITH FRONTAL PASSAGE...WITH GUSTY NW WINDS EXPECTED FOR THUR UNDER
MOSTLY SUNNY SKIES. FRI WILL BE PLEASANT WITH LIGH WINDS. SMALL
CHANCES FOR THUNDERSHOWERS SAT AFTERNOON THROUGH SUN AS A COLD
FRONT APPROACHES.
&&
.MARINE...
SHORT TERM /THROUGH WEDNESDAY/..
AS OF 725 PM TUESDAY...WILL HOLD ONTO SMALL CRAFT ADVISORY FOR
ANOTHER HOUR OR TWO BUT WILL LIKELY BE ABLE TO DROP IT AS AXIS OF
HIGH PRESSURE RIDGE SETTLES OVER THE EASTERN CAROLINAS. RETURN
SSW FLOW SETS UP QUICKLY WED AS HIGH PRES PUSHES SOUTH OF THE AREA
EARLY. TIGHTENING PRES GRADIENT AHEAD OF BACKDOOR FRONT MOVING
DOWN THE MID ATLC COAST WILL PUSH WINDS BACK INTO SMALL CRAFT
ADVISORY RANGES BY LATE WED AFTN.
LONG TERM/ WEDNESDAY NIGHT THROUGH SATURDAY/...
AS OF 330 PM TUES...WEAK BACK DOOR COLD FRONT WILL APPROACH FROM
THE NORTHWEST WED NIGHT AND CROSS THE WATERS THURS MORNING.
ONGOING SCA CONDITIONS WILL BE FELT ESPECIALLY FOR SOUTHERN AND
CENTRAL WATERS WED NIGHT AS SW WINDS WILL BE NEAR 25 KT WITH 6
FOOT SEAS. EXPECT A BRIEF RESPITE FROM SCA CONDITIONS THURS
AFTERNOON...UNTIL NORTHERLY WINDS BEHIND THE FRONT ON THURS NIGHT
INCREASE TO 18-22 KNOTS WITH GUSTS NEAR 25 KNOTS AND SEAS BRIEFLY
BUILDING TO AROUND 6 FT FOR THE CENTRAL AND NORTHERN WATERS.
BOATING CONDITIONS IMPROVE FRI AS SURFACE RIDGE SHIFTS OVER THE
WATERS. SW FLOW INC FRI NIGHT INTO SAT AHEAD OF NEXT SYSTEM...
THOUGH ATTM SHOULD REMAIN JUST BELOW SCA RANGE.
&&
.MHX WATCHES/WARNINGS/ADVISORIES...
NC...FROST ADVISORY FROM 2 AM TO 8 AM EDT WEDNESDAY FOR NCZ029-
044>047-079>081-090>095-098.
MARINE...SMALL CRAFT ADVISORY UNTIL 2 AM EDT WEDNESDAY FOR AMZ150-152-
154.
&&
SYNOPSIS...BTC
NEAR TERM...CTC
SHORT TERM...BTC
LONG TERM...TL
AVIATION...CTC/BTC/TL
MARINE...CTC/TLHazardous weather outlook, Mar 27, 3:01 AM EDT, 18 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK FOR EASTERN NORTH CAROLINA NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 301 AM EDT TUE MAR 27 2012 NCZ029-044>047-079>081-090>095-098-280715- MARTIN-PITT-WASHINGTON-TYRRELL-MAINLAND DARE-GREENE-BEAUFORT- MAINLAND HYDE-DUPLIN-LENOIR-JONES-CRAVEN-PAMLICO-CARTERET-ONSLOW- 301 AM EDT TUE MAR 27 2012 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 8 AM EDT WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FROST ADVISORY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FROST ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ103-104-280715- OUTER BANKS DARE-OUTER BANKS HYDE- 301 AM EDT TUE MAR 27 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Small Craft Advisories in North Carolina, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.